| Model Number |
CS2 WITH ET CONTROL |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: customer contact reports no patient information is available.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was a malfunction resulting in a system malfunction during a case.There was no patient injury.
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.